# SDR DALA2021071504023

- Difficulty date: July 13, 2021
- Submitted: July 15, 2021
- Operation: Air carrier
- Aircraft: N193DN
- Make and model: Boeing 767332
- Aircraft serial: 28450
- Aircraft time: 100,956 hours, 14,893 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Bs 1197-S37-38r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION MAINTENANCE FOUND CORROSION LEVEL 2 AFT CARGO BAY FRAME SHEER TIE/CLIP BS1197 STR 37 -38R. SHEAR TIE REPLACED PER SRM. (LP 1874244)
